MathSciNet Relay Station
MathSciNet bibliographic data
MR526309 (82g:35075) 35L67 (35Q20 76J99 76L05 76M05)
Smith, Randolph G. The Riemann problem in gas dynamics. Trans. Amer. Math. Soc. 249 (1979), no. 1, 1–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement